30M. 170 cm mixed/latino. Suffered from hepatitis A around 4 years ago, and weeks before this episode happened, had a slight increase in acne in my back and face (not huge pimples, but small ones). Just adding extra context on what was happening to me health-wise before this happened. When healthy, I also consumed considerate amounts of alcohol (often beer), let's say, 3 weekends per month.
I would really appreciate your insights since I’m feeling a bit lonely on this. My family is with me but so far they think this is a HB pressure issue (more context below).
So, the episode started three weeks ago, around 1 hour after taking l-glutamine. Had taken it for two (one month on, one month off, then one month on again until I felt like this) months (1g per training day, didn’t take over the weekends).
On Aug 18 I think made the mistake of taking it in the afternoon after work before going to the gym, since people say to take it in the mornings. I say this was a mistake because I read it can mess with your head if you are already stressed/excited, and I for sure was stressed that week when I was doing two people’s jobs.
I am kind of like a state in which I know what’s happening is real but it just feels “off”. Depth perception is weird, sometimes it feels like I’m hangover, and then it’s a cycle of anxiety because I keep thinking about how I feel. Is this what derealization feels like?
I can maintain a conversation and had, I think, three (NOT consecutive) good nights when I could LOL at some videos, and that led me to think I was going to wake up fine. I didn’t. I’m off work right now, since I thought I was going to improve over the days (not weeks/months!). I don’t want to get back to work like this. I want to feel myself again!
I had never experienced something like this, but I can say that I always, always had bad trips when trying cannabis, so my brain might just be really not tolerant to messy substances.
When I was feeling terribly off that day, I just thought it was hb pressure (hereditary from both my parents), it was up to 150/90. Paid a visit to a cardiologist and told me to take losartan potassium (from which I read some people get anxiety side effects, woohoo).
It came down to 130s/80s and although I don’t feel as awful, this “off” feeling does not go away, or it's going away at a REALLY low rate. I will have an echocardiogram done tomorrow and they’ll put me a heart monitor for 24 hours. However, I’m not sure hb pressure/heart disease is the cause of all these mental symptoms.
Are there any similar experiences?
What medical specialists can help with this? Neurologist, psychiatrist? Someone who knows how supplements affect the brain?
Can that happen with such a dose (1g per gym day, not on the weekends)?
Could it be hb pressure that makes my brain release stress/anxiety hormones and have me in this state?